# SDR SWIA202005210852

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR BEAM RBL 9.0 IS CORRODED FS 409+10 TO FS 409+115.   (C-CHECK) RO 5/16/2020   REMOVED AND INSTALLED FABRICATED CABIN FLOOR BEAM AT RBL 9 FS 409+10 TO FS 409+115 IAW CRJ 200 SRM AND TASK CARD, REF DRAWING NUMBER, M-337 ATTACHED. NO WEIGHT CHANGE REQUIRED
